# SDR DALA2022072105052

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,380 hours, 41,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 UNABLE TO ARM 4L DOOR. CORRECTIVE ACTION: RMVD DEBRIS OPS CKS OK PER B757MM 25-66. (9283592)
